Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Does taking Plavix daily exasperate acid reflux?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
Recently I have been taking -75 mg of Plavix daily. Could this exasperate my acid reflux?
Posted Tue, 7 Jan 2014 in Medicines and Side Effects
 
 
Answered by Dr. Rakesh Madhyastha 9 minutes later
Brief Answer: Hi Detailed Answer: Thanks for the reply Plavix is clopidogrel, it does not cause increase in acid reflux. However if you are also taking aspirin along with it then it could worsen the acid reflux I hope I was of help Regards
Above answer was peer-reviewed by
 
Follow-up: Does taking Plavix daily exasperate acid reflux? 4 minutes later
I am not taking aspirin. What other prescription drugs can contribute to the acid reflux?
 
 
Answered by Dr. Rakesh Madhyastha 18 hours later
Brief Answer: Hello Detailed Answer: Thanks for the query I am sorry for the delay in my reply, I was on call at the hospital The other commonly used drugs which cause acid reflux are 1. Pain killers like aspirin, aceclofenac, diclofenac 2. Antibiotics 3. Calcium tablets 4. Iron supplements 5. Vit supplements I hope I was of help, if you have further queries please get back to me Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor